MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number E10P16-J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.Therefore, we cannot conclusively determine the root cause of the reported incident.Additional details on the cause of the event were not provided in the article and further information was not available.The lot number of the product was not provided.Therefore, we're unable to perform a lot review.
 
Event or Problem Description
During literature review the article indicated that one limb (2%) without postoperative wound complications required additional treatment due to acute bleeding during a study titled "clinical outcomes of common femoral thromboendarterectomy with bovine pericardium patch angioplasty".

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key17698111
Report Number1220948-2023-00145
Device Sequence Number17800072
Product Code FTM
UDI-Device Identifier00840663106349
UDI-Public(01)00840663106349
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberE10P16-J
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown